Results 1 to 4 of 4
Like Tree1Likes
  • 1 Post By Me33333
3 days off opiates when will there be relief?
  1. #1
    Me33333 is offline New Member
    Join Date
    Jan 2018
    Location
    Nj
    Posts
    1

    Default 3 days off opiates when will there be relief?

    Hi all, I'm three days without anything and feeling pretty bad. I was clean for over a year and started taking 1mg of subs a day, fot about a month. I ran out about the 10th. I got some percocet 7.5s and took them and ran out of them three days ago. I know it's gonna be hell but not sure when I'm gonna get any relief. Last time I had a pretty easy time with the withdrawal due to a bad event happening and I guess my mind was worrying about what was going on and not withdrawal. Could use any advise as to when I will be me again. My family has no idea what's going on and can't. I'm trying to keep my mind busy with the kids but it's hard and the nights are the worst. Thank you for letting me finnaly say this to anyone.
    UncleLeo likes this.

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,302

    Default

    Quote Originally Posted by Me33333 View Post
    Hi all, I'm three days without anything and feeling pretty bad. I was clean for over a year and started taking 1mg of subs a day, fot about a month. I ran out about the 10th. I got some percocet 7.5s and took them and ran out of them three days ago. I know it's gonna be hell but not sure when I'm gonna get any relief. Last time I had a pretty easy time with the withdrawal due to a bad event happening and I guess my mind was worrying about what was going on and not withdrawal. Could use any advise as to when I will be me again. My family has no idea what's going on and can't. I'm trying to keep my mind busy with the kids but it's hard and the nights are the worst. Thank you for letting me finnaly say this to anyone.

    Welcome!

    Congratulations on making a great decision to stop taking drugs. No way to live.

    Your physical symptoms will last around a week or so. The 2nd - 4th days are usually the worst of it. After that the days get better and better. But theres the mental [art to deal with. And that can be much more difficult than the physical wd's. The "want" for the drug continues and your head can mess with you so much. The drugs are screaming at you to take one that will end the wd symptoms, but if you do you'll be right back to day 1 all over again. Keep fighting. Remain positive.

    Get rid of all drugs you have stashed. Cut off all methods of obtaining more. Tell all your sources you're finished and not to bother you ever again. If you get narcotics form a doctor inform them you have a problem and not to prescribe them to you again. Have to get serious about this. And it's nearly impossible to do alone. Check out some NA or AA meetings for face to face support. Priceless help the meetings.

    Try the Thomas Recipe for opiate addiction. Here's the link below:

    https://www.drugs.com/forum/featured...wal-35169.html

    I would highly suggest leaving the Benz out of the recipe unless you are already taking one under the care of a doctor. They are extremely addicting and present a whole other problem. A benzo addiction is much worse than an opiate addiction. Been down that road.

    Get out of the house as much as you possibly can. Staying inside and watching the clock is the most thing you can do. Get out and stay busy. Exercise os key to feeling better. Get as much daily as you possibly can, it will definitely help. Eat/drink some added protein for energy issues. And make certain to drink lots of fluids to stay hydrated, and flush toxins out faster. Water is great, so is gatorade, etc.

    Hope this helps. Read threads and posts around the forums. Keep posting yourself, it helps.

    Randy

  3. #3
    blondie50ish is offline Member
    Join Date
    Nov 2014
    Posts
    315

    Default

    Everyone is different and there is no real way for us to tell you when it's going to be over, and when you will be yourself again. My experience is the first 5 days are tough physically, then the next five to seven are tough emotionally and the last thing to come back is sleep. Best advice I can give you - allow yourself time to rest - if you don't sleep, at least rest. Get yourself some funny movies or a funny book - nothing too heavy or emotional during this time, you are going to want to have things around you that will take your mind off your troubles without going over the ledge emotionally. Take time to exercise if you can, it will get your endorphins going again. Good luck, and congratulations on your decision to quit.

  4. #4
    shipper is offline Junior Member
    Join Date
    Dec 2015
    Posts
    21

    Default i agree

    good post randy.the most important thing you said was you have to get serious.i called my couple supplies told them dont call.told doco now but up.20 days so far.paws is the tough part.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22